# SDR UPS97221923

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Lug
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 KREUGER FLAP HAS CRACK ON CENTER HINGE LUG AT BOTTOM BOLT HOLE.  REPLACED NR 1 KREUGER FLAP IAW MM 27-81-01.  SYS OP/C NORMAL.  LANDING LIGHT OP/C NORMAL.
